# SDR ASOA201001151

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB AFT SIDE RT FS 621 TO 625 ANGLE, STR 14 IS CRACK.   REMOVED ANGLE PN 601-35012-52 IAW SRM 51-42-21, PG 19.  AFTER REMOVING ANGEL, FOUND ELONGATED HOLES IN INTERCOSTAL.  WAITING ENGINEERING DISPOSITION.  INSTALLED NEW ANGLE PN 601-35012-52 ON REAR PRESSURE BULKHEAD WEB AFT SIDE RT FS 621 TO 625 IAW SRM 51-42-06.  C/W ASA EC/TC, REO 601R-53-61-3791.
